# SDR ABXA20121212359

- Difficulty date: December 12, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 53,878 hours, 41,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T2524U21
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 955 LEFT FAILSAFE LOWER HOLE CRACKED AT 2 O`CLOCK POS APPROX .310 LONG MARKED.  LEFT FAILSAFE STRAP REPLACED ON EA 53500013-008, AMES DOC. 47008ORD11.  ACFT WAS GROUNDED.
